Side Effects…

So, I wrote about my raw tongue yesterday…. it’s like when you have a swollen tastebud but it’s all over your tongue…. yes, it’s lovely. So… I’m at the point where I get the puffy, watery eyes…. My son took a photo last night with me and I’m so glad he did… because it literally…  comes on overnight. I look like a chemo patient…. Well, this morning, I woke up with a super swollen Uvula…. It’s been super dry at night, I wake up every morning all dry…. and parched, so I have my water by the bed…. I went to look in the mirror and I’m like… holy smokes! I showed Darrell… he’s like yep, it’s really swollen….. So I have a call into my doctor. I wrote about it on my message boards… they said it indicates a reaction to something. Well it’s 13 days past chemo…. I just find that so odd!? I guess apparently it’s normal for the reactions to keep coming because I’m on this cycle and it’s literally like clockwork…. Waiting on a call from my doctor…. This is the picture of me and my son Preston… ❤

So the doctor called and said they are calling in some Magic Mouthwash… it is probably thrush she said from the Red Devil chemo…. and it has benedryl and licocaine and something in it for the thrush…

IMG_7706

Advertisements

One thought on “Side Effects…

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s